RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Potekhina, Irina Vasil'evna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:26
Abstract pages:129
Full texts:46
References:16
E-mail:

http://www.mathnet.ru/eng/person113973
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. D. A. Lyubimov, I. V. Potekhina, “A study of unsteady-state operating conditions of a supersonic inlet by the RANS/ILES method”, TVT, 54:5 (2016),  784–791  mathnet  elib; High Temperature, 54:5 (2016), 737–744  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020